# SDR R61A20110329

- Difficulty date: October 21, 2011
- Submitted: October 22, 2011
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000172
- Aircraft time: 11,595 hours, 9,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Door
- Part time: 11,595 hours, 9,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE FORWARD CARGO DOOR, ON THE INSIDE SURFACE OF THE LOWER FORWARD SEAL DEPRESSOR FITTING.  MAINTENANCE REMOVED & REPLACED THE FORWARD CARGO DOOR SEAL REST IAW EMB 175 AMM 20-10-01 AND EMB 175 SRM 51-40-02.  AIRCRAFT IS STILL CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
